Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Brownish spotting instead of periods. On loestrin. Breast tenderness. Pregnancy chances?

I was taking lo loestrin fe for a little over a year, and I stopped taking it 03/27/2013 and my last period was 03/03/13. According to my records I was due to get a period 03/24/13 but I had brown spotting for two days. I was also due for a period 04/13/2013 but still no period. I have had breast tenderness for the past two days. Is this normal? or should I be worried about pregnancy?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for your query.
Loestrin Fe is a combined oral contraceptive pill with iron salts.
Chances of pregnancy are there because you are not taking any precaution.
Brownish discharge is a side effect of loestrin withdrawal or because of pregnancy.
You should consult a gynecologist for urine, blood test and the USG has done to rule out pregnancy.
take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor